Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 47, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jul 12, 2015, 10:01 AM CDT for Fulton County, Illinois. It took effect at Jul 13, 2015, 4:00 AM CDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2015, 10:01 AM CDT (15:01 UTC)
- In effect from
- Jul 13, 2015, 4:00 AM CDT
- Expired
- Jul 13, 2015, 7:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fulton County, IL
The radar
The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at Seville (SEVI2). The gauge peaked at 20.58 ft at Jul 13, 2015, 12:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05570000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
671
WGUS43 KILX 121501
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1001 AM CDT SUN JUL 12 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Spoon River at Seville affecting Fulton County.
.Synopsis...
Rapid rises are occurring along the Spoon River near Seville,
in response to 2 to 4 inches of rain that occurred upstream of
London Mills on Saturday. The river should continue rising
at Seville, and reach flood stage overnight.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC057-130501-
/O.NEW.KILX.FL.W.0047.150713T0900Z-150714T0000Z/
/SEVI2.1.ER.150713T0900Z.150713T1200Z.150713T1800Z.NO/
1001 AM CDT SUN JUL 12 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Spoon River at Seville.
* From late tonight until Monday evening.
* At 945 AM Sunday the stage was 18.0 feet.
* Flood stage is 22 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage overnight and continue to
rise to near 22.2 feet by tomorrow morning. The river
will fall below flood stage by tomorrow afternoon.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Spoon River
Seville 22 18.0 Sun 10 AM 22.2 19.5 16.1
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Geelhart3 follow-up statements
786
WGUS83 KILX 130248
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
947 PM CDT SUN JUL 12 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-131647-
/O.EXT.KILX.FL.W.0045.000000T0000Z-150713T1832Z/
/LNMI2.1.ER.150712T0544Z.150712T2145Z.150713T1232Z.NO/
947 PM CDT SUN JUL 12 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Monday afternoon.
* At 845 PM Sunday the stage was 17.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Spoon River
London Mills 15 17.4 Sun 9 PM 15.1 11.4 9.4
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-131647-
/O.EXT.KILX.FL.W.0047.150713T1800Z-150714T0000Z/
/SEVI2.1.ER.150713T1800Z.150713T1800Z.150713T1800Z.NO/
947 PM CDT SUN JUL 12 2015
The Flood Warning continues for
The Spoon River at Seville.
* From Monday afternoon until Monday evening.
* At 845 PM Sunday the stage was 19.7 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow afternoon.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Spoon River
Seville 22 19.7 Sun 9 PM 21.7 19.7 16.3
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$598
WGUS83 KILX 131050
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
550 AM CDT MON JUL 13 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-140000-
/O.CON.KILX.FL.W.0047.150713T1800Z-150714T0000Z/
/SEVI2.1.ER.150713T1800Z.150713T1800Z.150713T1800Z.NO/
550 AM CDT MON JUL 13 2015
The Flood Warning continues for
The Spoon River at Seville.
* From this afternoon until this evening.
* At 445 AM Monday the stage was 20.2 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage this
afternoon.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Spoon River
Seville 22 20.2 Mon 5 AM 19.7 16.3 13.7
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$485
WGUS83 KILX 131530
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1029 AM CDT MON JUL 13 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
The expected flooding along the Spoon River at Seville did not
occur. Therefore, this will be the last statement for this
event.
ILC057-131559-
/O.CAN.KILX.FL.W.0047.000000T0000Z-150714T0000Z/
/SEVI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1029 AM CDT MON JUL 13 2015
The Flood Warning is cancelled for
The Spoon River at Seville.
* At 945 AM Monday the stage was 20.5 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will crest below flood stage at 20.8 feet this
evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Spoon River
Seville 22 20.5 Mon 10 AM 19.5 17.8 16.6
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 12, 9:45 AM CDT, 16 minutes earlier.
Area forecast discussion, Jul 12, 9:45 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 945 AM CDT SUN JUL 12 2015 .UPDATE... ISSUED AT 945 AM CDT SUN JUL 12 2015 ISOLATED THUNDERSTORMS HAVE RECENTLY FORMED OVER THE FAR SOUTHEAST CWA NEAR A WEAK BOUNDARY...BUT ARE TRACKING SOUTHEAST AND SHOULD BE OUT OF THE AREA SOON. CANNOT RULE OUT ADDITIONAL DEVELOPMENT THIS AFTERNOON WITH VARIOUS BOUNDARIES FLOATING ABOUT...BUT THINK IT WILL MAINLY BE IN AREAS FROM ABOUT I-57 EASTWARD. SOUTHWEST PARTS OF THE FORECAST AREA HAVE CLEARED OUT AND TEMPERATURES ALREADY ARE IN THE MID 80S IN JACKSONVILLE AS A RESULT. WILL NEED TO CLOSELY WATCH THE TEMPERATURE TRENDS OVER THE WESTERN CWA WHERE SUNSHINE WILL BE MOST PREVALENT...AS CURRENT HEAT INDEX FORECASTS ARE JUST SHY OF ADVISORY CRITERIA IN THE 100-102 RANGE. && .SHORT TERM...(TODAY) ISSUED AT 347 AM CDT SUN JUL 12 2015 A SLOW MOVING FRONTAL BOUNDARY WILL LINGER ACROSS CENTRAL IL TODAY...ALTHOUGH GENERAL SUBSIDENCE WILL BE IN PLACE FOLLOWING LAST NIGHTS CONVECTIVE COMPLEX. THE RESULT SHOULD BE SHOWERS/THUNDERSTORMS TAPERING OFF OVER SOUTHEAST IL EARLY IN THE DAY...WITH LIKELY DRY CONDITIONS IN THE REMAINDER OF THE CENTRAL IL FORECAST AREA THROUGH MID AFTERNOON. LATE IN THE AFTERNOON...AFTER INSTABILITY DEVELOPING THROUGH DAYTIME HEATING IN A MOISTURE RICH ENVIRONMENT CHARACTERIZED BY 1.75 INCH OR HIGHER PRECIPITABLE WATER SOUTH OF THE BOUNDARY...CAN'T RULE OUT ISOLATED STRONG THUNDERSTORMS DEVELOPING. TEMPERATURES TODAY SHOULD REBOUND WELL WITH HIGHS REACHING THE UPPER 80S TO LOW 90S AND HEAT INDEX VALUES REACHING AROUND 100 DEGREES. .LONG TERM...(TONIGHT THROUGH SATURDAY) ISSUED AT 347 AM CDT SUN JUL 12 2015 MAIN WEATHER CONCERN THROUGH MONDAY WILL BE THE HIGH HEAT AND HUMIDITY ALONG WITH SEVERE RISK OF STORMS. WILL ISSUE SPECIAL WEATHER STATEMENT TO ADDRESS AFTERNOON HEAT INDICES IN THE UPPER 90S TO NEAR 100 THIS AFTERNOON AND 100-105F MONDAY AFTERNOON AND HIGHEST IN SW CWA WHERE HIGHS IN THE LOWER 90S. THIS WILL BE CLOSE TO HEAT ADVISORY CRITERIA OF 105 FOR 3 HOURS FROM JACKSONVILLE TO LAWRENCEVILLE SW MONDAY AFTERNOON. SPC HAS A SLIGHT CHANCE OF SEVERE STORMS OVER IL TONIGHT WITH ENHANCED SLIGHT RISK OVER KNOX AND STARK COUNTIES IN NW IL FOR MAINLY DAMAGING WIND GUSTS. MCS LIKELY OVER UPPER MS RIVER VALLEY TONIGHT AND TRACKING SE WITH SOME OF ITS STORMS MOVING INTO CENTRAL IL. SPC HAS MODERATE RISK OF SEVERE STORMS LATER MONDAY AFTERNOON/EVENING OVER MUCH OF CENTRAL AND EAST CENTRAL IL WITH ENHANCED SLIGHT RISK FAR WESTERN CWA. THIS WOULD BE FOR DAMAGING WIND GUSTS...LARGE HAIL AND POSSIBLE TORNADOES. EVEN MORE UNSTABLE AIRMASS MONDAY AFTERNOON WITH CAPES 4000-5000+ J/KG DURING FROM MID AFTERNOON INTO EARLY EVENING MON. PLUS STRONGER BULK SHEAR OF 35-45 KTS. MODELS SHOW A COLD FRONT DROPPING SOUTHWARD INTO CENTRAL IL MONDAY NIGHT WHICH WILL PROVIDE MORE LIFT FOR THESE STRONGER STORMS. FREQUENT LIGHTNING AND HEAVY RAINS WILL BE A THREAT THROUGH MONDAY NIGHT WITH PRECIPITABLE WATER VALUES OF 1.75 TO 2 INCHES OR MORE. CHANCES OF SHOWERS AND THUNDERSTORMS SHIFT EAST TUE WITH FRONTAL BOUNDARY AND SHORT WAVE TROF AND WILL HAVE HIGHEST POPS IN EASTERN IL TUE. SPC HAS MARGINAL RISK IN THE WABASH RIVER VALLEY TUE WHILE SLIGHT RISK IS SE OF THE OHIO RIVER OVER KY. HIGHS IN THE UPPER 80S TO NEAR 90F TUE WITH AFTERNOON HEAT INDICES PEAKING IN THE 90S. NOT QUITE AS HOT AND HUMID WED WITH HIGHS IN THE LOW TO MID 80S AND AFTERNOON HEAT INDICES IN THE UPPER 80S/LOWER 90S. 00Z MEDIUM AND EXTENDED FORECAST MODELS SHOW UPPER LEVEL SUBTROPICAL RIDGE OVER TEXAS RIDGING INTO IL BY WED AND THIS WILL DIMINISH CHANCES OF SHOWERS AND THUNDERSTORMS TUE NIGHT THROUGH WED EVENING. INCREASING HEAT AND HUMIDITY WILL OCCUR LATE THIS WEEK WITH HIGHS BACK INTO THE MID 80S TO LOWER 90S FRI THROUGH NEXT WEEKEND AND AFTERNOON HEAT INDICES LIKELY PEAKING WELL INTO THE 90S TO NEAR 100F CHANCE OF SHOWERS AND THUNDERSTORMS WILL ALSO RETURN OVER WESTERN AREAS OVERNIGHT WED NIGHT AND INTO THE REST OF THE AREA THU AND THU NIGHT AS A SHORT WAVE RIDES OVER TOP OF UPPER LEVEL RIDGE NEAR CENTRAL IL. BETTER CHANCES OF SHOWERS/THUNDERSTORMS SHIFTS FURTHER NORTH FRI/SAT AS SHORT WAVE MORE IMPACTING THE GREAT LAKES REGION. A COLD FRONT TO PUSH INTO IL SUNDAY OF NEXT WEEK INCREASING CHANCES OF SHOWERS/THUNDERSTORMS AGAIN. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 634 AM CDT SUN JUL 12 2015 PRIMARILY VFR CONDITIONS HAVE DEVELOPED THIS MORNING AS SHOWERS AND THUNDERSTORMS HAVE MAINLY MOVED OFF TO SOUTHEAST OF CENTRAL IL TAF SITES...HOWEVER LOCAL FOG WILL CONTINUE THROUGH 13Z BRINGING REDUCED VISIBILITY AND LOW CEILINGS. VFR CONDITIONS EXPECTED THROUGH AFTERNOON AS STRONG THUNDERSTORM COMPLEX EXPECTED TO DEVELOP OVER THE UPPER MISSISSIPPI VALLEY AND BEGIN APPROACHING. ISOLATED THUNDERSTORMS POSSIBLE IN AFTERNOON...HOWEVER LIKELIHOOD TOO LOW FOR MENTION IN TAFS AT THIS POINT. THUNDERSTORM COMPLEX EXPECTED TO CROSS INTO CENTRAL IL AFTER 00Z BRINGING STRONG THUNDERSTORMS AND THREAT OF SEVERE WIND GUSTS. HAVE INCLUDED TEMPO GROUP FOR IFR VSBY/MVFR CIGS WITH MOST LIKELY TIMING...HOWEVER TIMING MAY NEED ADJUSTMENTS AS THUNDERSTORM COMPLEX DEVELOPS AND APPROACHES. WINDS GENERALLY W 5-7 KTS IN THE MORNING...BACKING TO S-SW THROUGH THE DAY. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GEELHART SHORT TERM...ONTON LONG TERM...07 AVIATION...ONTON
Hazardous weather outlook, Jul 12, 6:00 AM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 600 AM CDT SUN JUL 12 2015 ILZ027>031-036>038-040>057-061>063-066>068-071>073-131100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 600 AM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT ACROSS CENTRAL AND SOUTHEAST ILLINOIS...ESPECIALLY AREAS NORTHWEST OF THE ILLINOIS RIVER. THE MAIN THREAT APPEARS TO BE DAMAGING WINDS AS A LINE OF THUNDERSTORMS MOVES SOUTHEAST THROUGH THE AREA. HEAVY RAIN WILL BE POSSIBLE AS WELL...AND MAY ADD TO ONGOING FLOODING PROBLEMS. FLOODING WILL CONTINUE ON MANY AREA RIVERS...INCLUDING THE ILLINOIS RIVER...PORTIONS OF THE SANGAMON RIVER...SALT CREEK...SPOON RIVER...MACKINAW RIVER...AND THE LITTLE WABASH RIVER. HOT AND HUMID WEATHER WILL DEVELOP TODAY...WITH HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SUBSTANTIAL RISK FOR SEVERE WEATHER WILL CONTINUE INTO MONDAY...WITH MULTIPLE PERIODS OF SEVERE WEATHER POSSIBLE. DAMAGING WINDS...LARGE HAIL...AND TORNADOS WILL ALL BE POSSIBLE WITH THE STRONGER STORMS. THE PERIOD OF STRONGEST STORMS WILL LIKELY BE THE AFTERNOON TO EVENING MONDAY. HOT AND HUMID WEATHER MAY INCREASE FOR MONDAY...WITH HEAT INDEX VALUES POTENTIALLY REACHING 100 TO 105...DEPENDING ON TIMING OF THUNDERSTORMS THROUGH THE DAY. PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH THE WEEK. AT THIS TIME...TUESDAY INTO WEDNESDAY APPEARS TO HAVE THE LOWEST CHANCE FOR ANY PRECIPITATION OR THUNDERSTORMS. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER AND THE WESTERN END OF THE SANGAMON RIVER MUCH OF THE UPCOMING WEEK. FLOODING ON SALT CREEK SHOULD CONTINUE UNTIL LATE MONDAY OR TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. ONTON
In the hours before
Local storm report, Jul 12, 6:50 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
650 AM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN DUNLAP 40.86N 89.68W
07/12/2015 M2.14 INCH PEORIA IL MESONET
RAIN FELL IN 5 HOURS SATURDAY AFTERNOON
0600 AM HEAVY RAIN ALTONA 41.12N 90.16W
07/12/2015 M1.23 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
07/12/2015 M1.00 INCH CASS IL CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN GALESBURG 40.95N 90.38W
07/12/2015 M2.11 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN HAVANA 40.30N 90.06W
07/12/2015 M1.15 INCH MASON IL CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN CANTON 40.56N 90.04W
07/12/2015 M2.28 INCH FULTON IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Jul 12, 7:51 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
751 AM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
07/12/2015 M2.35 INCH MORGAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN WATAGA 41.03N 90.28W
07/12/2015 M1.25 INCH KNOX IL MESONET
SATURDAY RAIN TOTAL
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
07/12/2015 M1.37 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN DAHINDA 40.95N 90.10W
07/12/2015 M1.18 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Jul 12, 8:36 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
836 AM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN ALTONA 41.12N 90.16W
07/12/2015 M1.23 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
07/12/2015 M1.00 INCH CASS IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN DUNLAP 40.86N 89.68W
07/12/2015 M2.14 INCH PEORIA IL MESONET
RAIN FELL IN 5 HOURS SATURDAY AFTERNOON
0630 AM HEAVY RAIN GALESBURG 40.95N 90.38W
07/12/2015 M2.11 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN HAVANA 40.30N 90.06W
07/12/2015 M1.15 INCH MASON IL CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN CANTON 40.56N 90.04W
07/12/2015 M2.28 INCH FULTON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
07/12/2015 M2.35 INCH MORGAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN WATAGA 41.03N 90.28W
07/12/2015 M1.25 INCH KNOX IL MESONET
SATURDAY RAIN TOTAL
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
07/12/2015 M1.37 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN DAHINDA 40.95N 90.10W
07/12/2015 M1.18 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
07/12/2015 M1.54 INCH TAZEWELL IL CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
07/12/2015 M1.43 INCH PEORIA IL CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN MINONK 40.90N 89.04W
07/12/2015 M1.43 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:29 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 31 min |
| Jul 11, 7:55 PM CDT | Areal Flood Advisory | ILX | DeWitt, Logan, Macon, Mason, Menard | 6 hr |
| Jul 11, 7:59 PM CDT | Flash Flood Warning | ILX | Morgan, Scott | 6 hr |
| Jul 11, 10:09 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 66 min |
| Jul 11, 11:56 PM CDT | Flash Flood Warning | ILX | Coles, Douglas, Moultrie | 3 hr |
| Jul 12, 1:12 AM CDT | River Flood Warning | ILX | Fulton, Knox | 37 hr |
| Jul 12, 1:23 AM CDT | River Flood Warning | ILX | Mason, Menard | 58 hr |
| Jul 12, 2:00 AM CDT | Areal Flood Warning | ILX | Morgan, Scott | 9 hr |
| Jul 12, 3:14 PM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Coles, Cumberland, DeWitt and 21 more | 29 hr |
| Jul 12, 3:27 PM CDT | Flash Flood Watch | ILX | Champaign, Clark, Clay, Coles, Crawford, Cumberland and 13 more | 31 hr |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.